# SDR A6WA2019100146896

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R3505064
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER HAS DEEP CUTS FWD AND AFT FROM THE CARGO DOOR PULLEYS  REMOVED AND REPLACED CARGO DOOR BEAM MEMBER IAW CRJ 200 SRM 51-42-06
